Aa
A
A
Close
Avatar_universal
Cornea Infiltrate
The optometrist said I had cornea infiltrate and perscribed Vigamox.  
He said that he may give me steroid drops for faster healing.  What are the side effects to that?
Is that normal?

Cancel
1 Answers
Page 1 of 1
711220_tn?1251894727
A corneal infiltrate means an INFECTION which can lead to a corneal ulcer and loss of eyes.  See an ophthalmologist ASAP.

Dr. O.
Comment
Cancel
711220_tn?1251894727
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Cornea Infiltrate
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Eye Care Answerers
177275_tn?1438375244
Blank
Kansas City, MO
Avatar_universal
Blank
Trumbull, CT
Avatar_universal
Blank
Avatar_universal
Blank
Phnom Penh, Cambodia
Avatar_universal
Blank
Jacksonville, FL
Avatar_universal
Blank
Preston, United Kingdom